# SDR UPS02238798

- Difficulty date: June 18, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65185373
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DURING INSPECTIONS OF THE WING CENTER SECTION AFT SPAR AREA AIR CON, TWO FASTENERS FOUND POPPED ON THE WING CENTER SECTION REAR SPAR LOWER CHORD VERTICAL FLANGE AT BS 870 LBL38.  NDT CONFIRMS CORROSION PRESENCE.  REAR SPAR CHORD AND ASSOCIATED STRUCTURE REMOVED.  LWR CHORD REPLACED IAW DWG 65-16202 AND DWG 65C21566.
